# SDR SWAA2023020180861

- Difficulty date: December 12, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER RT LOCATED AT RBL 52 MAIN WHEEL WELL. 2022-695187<[01] TOOL USED: CALIPER P/N: 500-464; S/N: B17030933; DUE DATE: 17-OCT-23.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 24 SEP 23;[03] TOOL USED SCALE P/N:91847 S/N:AE-409321 DUE DATE 06-JUN-23;[04] TOOL USED SCALE P/N: SPX621 S/N: 8340225441 DUE DATE: 20-JUL-23;[05] REPAIRED VAPOR BARRIER RT LOCATED AT RBL 52 MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED VAPOR BARRIER RT LOCATED AT RBL 52 MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
